A week or so I started getting popping in both ears. I thought this was due to my usually mild seasonal allergies. In the past I have taken allegra a few times a year with good results. My symptoms were usually mild sinus drainage, watery eyes, slight eye discomfort due to pressure in my sinuses. It was always nothing too major.
The new symptoms are quite different. It started with the ear popping. It would happen throughout the day, and get worse when I would lay down. While lying down it would seem to decrease when I would lay prone.
As I type this, my airway/lungs feel perfectly clear. My ears both feel full, clogged, are popping. My hearing seems unaffected.
I am not congested in the classic sense, and have had no problem breathing while doing my 55 minutes of cardio.
I continued to take my allegra and added psuedoephedrine to see if a decongestant would help decrease my symptoms. It didn't help. I tried taking guaifenesin to see if it would thin whatever was in my sinuses. I didn't help. I tried doing neti pots to flush it out. It hasn't helped.
I have also started getting a scary symptom. I am now getting these attacks of great pain at my upper, back teeth/jaw/ear canal on the left side. It is the worst pain one could imagine. I feels like a rotten wisdom tooth, jaw pain, and like my left ear is going to explode all at once. The pain is immobilizing. It comes out of nowhere and last about 5-10 minutes. And then it vanishes as quickly as it comes, with no trace of what has just happened. The attacks only happen during the day. They seem to be coming more frequent, and more intense. Tomorrow I am going to go to the ENT's office at the best hospital in town and camp out until I can get an appointment!
I know it's not an basses because of the way the upper teeth/jaw pain goes away and I can chew carrots on the side of my mouth without any problem.
Hopefully someone cancels and I can get in. If I go to the emergency room today, they won't have any ENT's on duty.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?